# SDR SWIA2019100246393

- Difficulty date: August 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 VERTICAL POSTS, RBL27 I/B HALF, LOWER CORNER CRACKED @ FASTENER. (C-CHECK) RO: 09/28/2019  / REPAIRED CRACK AT FS 409+128 VERTICAL POST IAW REO. OPS CHECK GOOD.
